# SDR SWAA2021123056540

- Difficulty date: December 28, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737
- Aircraft serial: 33720
- Aircraft time: 59,587 hours, 35,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EXIT SIGN MISSING EXIT ROW F/O SIDE ; / [01] INSTALLED NEW EXIT SIGN LENS PER M/M 33-51-01
